# SDR DALA13059723212

- Difficulty date: November 8, 2013
- Submitted: November 10, 2013
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 70,046 hours, 31,326 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Receptacle
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LT PYLON SPIGOT RECEPTACLE FITTING.  REPLACED LT PYLON SPIGOT RECEPTACLE IAW SRM 54-51-12 PARAGRAPH 5.A FIG 201, DWG R54612042, & R54612043.
